Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 196, NWS Albuquerque, NM

June 25, 2017Catron County, Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 25, 2017, 1:52 PM MDT for Catron County, Socorro County, New Mexico. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2017, 1:52 PM MDT (19:52 UTC)
Expired
Jun 25, 2017, 2:30 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Catron County, NM, Socorro County, NM

The radar

The Albuquerque radar (KABX), 114 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:30 PM MDTHAIL 13 S Alamo, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

657 
WUUS55 KABQ 251952
SVRABQ
NMC003-053-252030-
/O.NEW.KABQ.SV.W.0196.170625T1952Z-170625T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
152 PM MDT SUN JUN 25 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northwestern Socorro County in central New Mexico...
  Northeastern Catron County in west central New Mexico...

* Until 230 PM MDT.

* At 152 PM MDT, a severe thunderstorm was located 20 miles northeast
  of Datil, moving southeast at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Alamo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3434 10782 3450 10767 3438 10724 3414 10737
TIME...MOT...LOC 1952Z 294DEG 24KT 3439 10763 

HAIL...1.50IN
WIND...60MPH
 
$$

40
2 follow-up statements
182 
WWUS55 KABQ 252009
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
209 PM MDT SUN JUN 25 2017

NMC003-053-252030-
/O.CON.KABQ.SV.W.0196.000000T0000Z-170625T2030Z/
Socorro-Catron-
209 PM MDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR NORTHWESTERN SOCORRO AND NORTHEASTERN CATRON COUNTIES...

At 209 PM MDT, a severe thunderstorm was located 22 miles north of
National Radio Astronomy Observatory, or 24 miles northeast of Datil,
moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Alamo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3434 10782 3450 10767 3438 10724 3414 10737
TIME...MOT...LOC 2009Z 260DEG 15KT 3440 10755 

HAIL...1.25IN
WIND...60MPH
 
$$

40
742 
WWUS55 KABQ 252021
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
221 PM MDT SUN JUN 25 2017

NMC003-053-252031-
/O.EXP.KABQ.SV.W.0196.000000T0000Z-170625T2030Z/
Socorro-Catron-
221 PM MDT SUN JUN 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SOCORRO AND
NORTHEASTERN CATRON COUNTIES WILL EXPIRE AT 230 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3434 10782 3450 10767 3438 10724 3414 10737
TIME...MOT...LOC 2021Z 294DEG 24KT 3437 10746 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:59 AM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 25, 11:59 AM MDT, 1 hour 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1159 AM MDT Sun Jun 25 2017

.AVIATION...
18Z TAF CYCLE
A few patches of low VFR and MVFR ceilings should linger across the
eastern plains into the mid afternoon as moist southeasterly low
level flow persists. Then, widespread low clouds are again expected E
of the central mountain chain (and possibly over SAF) tonight into
Monday morning. Scattered to numerous showers and thunderstorms will
form over the mountains and drift SEWD over adjacent lowlands this
afternoon and across much of the eastern plains this evening and
tonight. One or two organized thunderstorm complexes are expected to
form clusters and/or squall lines that will impact normal flight
routes. Numerous severe thunderstorms are possible with large hail
and erratic wet microburst wind gusts over 50 KT. Heavy rain and
minor flooding may also impact some airfields, especially along and
east of the central mountain chain.

44

&&

.PREV DISCUSSION...331 AM MDT Sun Jun 25 2017...
.SYNOPSIS...
An active thunderstorm pattern can be expected today through Monday.
Strong to severe storms will be possible during the afternoon and
evening east of the Continental Divide to the high plains of eastern
New Mexico to include the central valley corridor. Thunderstorm
complexes could become quite expansive across the eastern plains
tonight into Monday morning. Storm coverage will trend downward
Tuesday before significant drying dominates Wednesday into Thursday.
The next backdoor cold front works south late week boosting storm
chances for areas along and east of the central mountain chain Friday
into the weekend. Daytime temperatures will steadily warm through
mid-week with readings a little above seasonal averages.

&&

.DISCUSSION...
Main concern today through Monday will be strong to severe storms, mainly
central/eastern areas. One to 3 inch rainfall totals also look to be
fairly widespread across portions of the NE and EC plains next 24-36
hours including potential for another MCC/MCS there tonight through
daybreak Monday.

Only subtle changes to the synoptic upper-air pattern today/tonight with
a 596dam closed 500mb high centered vicinity of southeast AZ/northwest
Sonora maintaining a modest/weakly perturbed northwest flow aloft
over the area. Closer inspection of 300-400mb levels showed a couple
periods of enhanced upper level divergence modeled from NE/EC into
SC NM; one this morning and another late tonight across a much
broader swath. Otherwise little evidence a well- defined thermal
trough in the mid- level NW flow, but it's NW flow. The pronounced
directional shear or clockwise turning of wind with height has not
changed appreciably past 24 hours and thus some mid- level rotation
of the most vigorous updrafts are to be expected.

Speaking of vigorous updrafts... West of the Rio Grande, and similar
to Saturday, initial convection should again favor the WC/SW high
terrain east of the Divide as well as Jemez Mountains near midday to
early PM. As these storms slowly propagate southeast during the
afternoon, they will encounter a warmer boundary layer with increased
buoyancy as compared to Saturday. However, unlike Saturday, it
appears that dry air entrainment may play a bigger role and thus
wind vs. large hail may be the bigger threat for the RGV. That being
said, the NAM is not too excited about storm coverage. The GFS and
latest HRRR, on the other hand, are considerably more bullish with
another large cluster organizing between ABQ and Socorro but evenso
surface- based CAPE values here have trended less as compared to
earlier runs. East of the Rio Grande, anticipate the deepest and most
vigorous convection/updrafts with SB CAPE 2000-2500 J/kg indicated
with locally higher values along/immediately east of the central
mountain chain to the northeast highlands mid to late afternoon.
Again, the GFS is especially bullish on coverage but all available
models show strong to severe convection rolling eastward into the
evening.

Models continue to advertise a significant drying episode areawide
Wed into Thu. 00Z ECMWF hints at high-based -SHRA/-TSRA vicinity of
the southwest high terrain Thu PM and is also a bit farther south
with placement of a shallow frontal boundary across the far
northeast plains likely to be influenced by eventual evolution of
convective outflow over southeast CO. Outside these two areas on
Thu, we'll maintain a dry forecast with downslope warming effects
contributing to a return of triple digit heat for places like
Tucumcari and Roswell.

Gradually rising 500mb heights indicated on Fri with baggy trough
well west of the state maintaining predominately dry southwest flow
aloft.  Main challenge will be extent of impacts associated with a
weakening backdoor front that the ECMWF suggests will play a role
Friday/Saturday. The 00Z GFS is much weaker or nonexistent with any
backdoor front during this period. KJ

&&

.FIRE WEATHER...
Thunderstorms are currently in progress early this morning over
northeastern to east central NM, and an active day is expected for a
large majority of the forecast area with regards to additional
storms this afternoon and evening. Abundant moisture remains in
place from Friday night's frontal intrusion, the exception being the
far northwestern corner of NM where much lower dewpoints are
currently in place. The moisture is expected to filter into this
northwestern plateau region through the morning, but will likely be
fairly shallow and mix back to the east southeast into the
afternoon. Thus, expect elevated chances for wetting precipitation
along and east of the Continental Divide with storms initiating
along the Divide itself and the central mountain chain. Hottest
temperatures will be in the northwest and along the far western
border of the state today where RH will fall to 10 to 20 percent.
Elsewhere RH will be considerably higher with temperatures still
running 5 to 15 degrees below average in the eastern half of the
state. Storms will likely be prevalent into the overnight,
especially in the east with good to excellent RH recovery over the
eastern three quarters of the state into Monday morning.

An active thunderstorm pattern will persist into Monday, although
the coverage will likely not be quite as widespread as today.
Overall, similar temperature and RH trends are expected Monday with
just slightly warmer temperatures in the eastern plains that will
allow RH to drop a few percentage points. Haines values of 6 will be
found in the northwest where the drier/hotter airmass will work back
in.

Into Tuesday, the upper level pattern will start to evolve. The dome
of upper level high pressure that has taken up residence southwest
of NM for a few days now will start to be suppressed by stronger
westerly flow aloft. This will begin to reduce the coverage of
storms on Tuesday afternoon with drier air slowly working in from
the west. Temperatures will respond upward by a few degrees, and RH
will fall with less than 15 percent being observed over most zones
west of the Rio Grande. In addition, western zones will turn more
unstable with Haines indices of 6 becoming more widespread.

The dry air will fully entrain into NM into Wednesday and Thursday,
shutting down storm potential with drier, warmer, and stronger
westerly breezes. This will be a pivotal shift in the pattern, as
moisture will be scoured out, and conditions will quickly turn
unstable with widespread Haines values of 6. After lightning strikes
in the past couple and subsequent days, the upcoming mid week period
will warrant close attention, even though conditions may not
technically meet critical thresholds.

Forecast models continue to hint at a back door frontal intrusion
late in the week, perhaps Thursday night into Friday, but this does
not appear to be as invasive as the most recent one. Thus
temperature relief and moisture return will not be as beneficial or
impact as much of the forecast area. 52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 25, 4:49 AM MDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Sun Jun 25 2017

NMZ501>540-261100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Sun Jun 25 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Thunderstorms will develop over the higher terrain near and east of
the Continental Divide this afternoon, as well as areas along and
immediately east of New Mexico's central mountain chain. Some of
these storms will reach severe levels as they slowly move east or
southeast into the Rio Grande Valley and onto the highlands and high
plains farther east. Storms will likely congeal into large clusters
across th eastern plains of New Mexico tonight. Heavy downpours,
potentially damaging downburst winds, and hail will be the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will be possible again on Monday, generally
from the central mountain chain eastward into the plains. Heavy
downpours, damaging downburst winds, and hail will again be the
primary threats. Storm motions will generally be toward the south or
southeast at 10 to 15 mph. Thunderstorm coverage will begin to trend
downward on Tuesday with significantly drier conditions for mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, damaging winds and flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

41

In the hours before

Special weather statement, Jun 25, 12:38 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1238 PM MDT SUN JUN 25 2017

NMZ505-508-251915-
Southwest Mountains-West Central Plateau-
1238 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATRON COUNTY UNTIL
115 PM MDT...

At 1237 PM MDT, Doppler radar was tracking a strong thunderstorm near
Red Hill, or 26 miles east of Springerville, moving northeast at 15
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Quemado and Red Hill.

&&

LAT...LON 3408 10885 3423 10895 3448 10850 3423 10835
TIME...MOT...LOC 1837Z 239DEG 14KT 3419 10882

40
Special weather statement, Jun 25, 12:53 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1253 PM MDT SUN JUN 25 2017

NMZ508-251930-
Southwest Mountains-
1253 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CATRON COUNTY UNTIL
130 PM MDT...

At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Old Horse Springs, or 18 miles west of Datil,
moving southeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Catron
County.

&&

LAT...LON 3402 10827 3416 10815 3401 10779 3379 10798
TIME...MOT...LOC 1852Z 304DEG 19KT 3405 10814

40
Special weather statement, Jun 25, 1:05 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
105 PM MDT SUN JUN 25 2017

NMZ508-251915-
Southwest Mountains-
105 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND
NORTHEASTERN CATRON COUNTIES UNTIL 115 PM MDT...

At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Datil, moving east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of west central
Socorro and northeastern Catron Counties.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3420 10794 3438 10789 3436 10762 3410 10762
TIME...MOT...LOC 1904Z 282DEG 26KT 3428 10783

40
Special weather statement, Jun 25, 1:18 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
118 PM MDT SUN JUN 25 2017

NMZ508-251945-
Southwest Mountains-
118 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 145
PM MDT...

At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Quemado Lake, or 28 miles west of Datil, moving east at
30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Catron
County.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3404 10845 3422 10840 3420 10807 3394 10814
TIME...MOT...LOC 1918Z 282DEG 25KT 3412 10834

40
Special weather statement, Jun 25, 1:25 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
125 PM MDT SUN JUN 25 2017

NMZ508-251945-
Southwest Mountains-
125 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND
NORTHEASTERN CATRON COUNTIES UNTIL 145 PM MDT...

At 125 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Datil, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Socorro and northeastern Catron Counties.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3420 10797 3438 10792 3435 10754 3409 10761
TIME...MOT...LOC 1925Z 282DEG 25KT 3428 10786

40
Special weather statement, Jun 25, 1:47 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
147 PM MDT SUN JUN 25 2017

NMZ506>508-252000-
Southwest Mountains-West Central Mountains-West Central Highlands-
147 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
200 PM MDT...

At 147 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles north of National Radio Astronomy Observatory, or 24 miles
northeast of Datil, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Alamo.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3435 10768 3453 10763 3450 10726 3424 10733
TIME...MOT...LOC 1947Z 282DEG 25KT 3443 10757

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:14 PM MDTSpecial Weather StatementABQSanta Fe46 min
Jun 24, 7:04 PM MDTSpecial Weather StatementABQSanta Fe41 min
Jun 24, 7:35 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance19 min
Jun 24, 8:38 PM MDTSpecial Weather StatementABQHarding37 min
Jun 24, 9:10 PM MDTSpecial Weather StatementABQHarding50 min
Jun 25, 4:55 AM MDTSpecial Weather StatementABQRoosevelt65 min
Jun 25, 5:01 AM MDTAreal Flood AdvisoryABQCurry119 min
Jun 25, 12:38 PM MDTSpecial Weather StatementABQCatron37 min
Jun 25, 12:53 PM MDTSpecial Weather StatementABQCatron37 min
Jun 25, 1:05 PM MDTSpecial Weather StatementABQ10 min
Jun 25, 1:18 PM MDTSpecial Weather StatementABQCatron27 min
Jun 25, 1:25 PM MDTSpecial Weather StatementABQ20 min
Jun 25, 1:47 PM MDTSpecial Weather StatementABQ13 min
Jun 25, 2:18 PM MDTSpecial Weather StatementABQ27 min
Jun 25, 2:31 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro119 min
Jun 25, 2:35 PM MDTSevere Thunderstorm WarningABQCibola, Socorro40 min
Jun 25, 2:42 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Jun 25, 2:53 PM MDTSevere Thunderstorm WarningABQLincoln52 min
Jun 25, 3:03 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe42 min
Jun 25, 3:17 PM MDTSevere Thunderstorm WarningABQMora, San Miguel43 min
Jun 25, 3:18 PM MDTSpecial Weather StatementABQMcKinley27 min
Jun 25, 3:18 PM MDTSevere Thunderstorm WarningABQLincoln42 min
Jun 25, 3:25 PM MDTSevere Thunderstorm WarningABQCibola, Valencia19 min
Jun 25, 3:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 25, 3:54 PM MDTSpecial Weather StatementABQTaos36 min
Jun 25, 3:55 PM MDTSpecial Weather StatementABQLincoln35 min
Jun 25, 3:56 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora49 min
Jun 25, 4:02 PM MDTTornado WarningABQColfax28 min
Jun 25, 4:03 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia27 min
Jun 25, 4:08 PM MDTSevere Thunderstorm WarningABQColfax, Mora52 min
Jun 25, 4:09 PM MDTSpecial Weather StatementABQGuadalupe36 min
Jun 25, 4:18 PM MDTSpecial Weather StatementABQLos Alamos42 min
Jun 25, 4:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance51 min
Jun 25, 4:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jun 25, 4:25 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel50 min
Jun 25, 4:29 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jun 25, 4:36 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe39 min
Jun 25, 4:38 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance112 min
Jun 25, 4:39 PM MDTSevere Thunderstorm WarningABQTorrance51 min
Jun 25, 4:41 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jun 25, 4:45 PM MDTSevere Thunderstorm WarningABQSan Miguel45 min
Jun 25, 4:46 PM MDTAreal Flood AdvisoryABQColfax, Mora119 min
Jun 25, 4:52 PM MDTSevere Thunderstorm WarningABQColfax38 min
Jun 25, 4:55 PM MDTSevere Thunderstorm WarningABQLincoln34 min
Jun 25, 5:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance45 min
Jun 25, 5:08 PM MDTTornado WarningABQMora22 min
Jun 25, 5:12 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance2 hr
Jun 25, 5:15 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jun 25, 5:16 PM MDTSevere Thunderstorm WarningABQTorrance24 min
Jun 25, 5:20 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe115 min
Jun 25, 5:23 PM MDTSpecial Weather StatementABQColfax37 min
Jun 25, 5:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance64 min
Jun 25, 5:27 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe21 min
Jun 25, 5:27 PM MDTSevere Thunderstorm WarningABQSan Miguel48 min
Jun 25, 5:33 PM MDTTornado WarningABQMora29 min
Jun 25, 5:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance42 min
Jun 25, 5:55 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.